# SDR USAA960629

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 19,323 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1.25 INCH CRACK LBL 4.5 INCH STATION 178 PRESSURE BULKHEAD 6 INCHES BELOW FLOOR LEVEL.  INSTALL FILLER AND DOUBLER, REPAIRED PER TR 53-10-07.  (M)
